# SDR VNAA2016052900030

- Difficulty date: May 29, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 34,046 hours, 24,659 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR DUCT WARNING.  THE CREW DIVERTED TO NEAREST FIELD FOR MAINTENANCE AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS TEST OF BLEED AIR LEAK DETECTION AND WARNING SYS IAW THE AMM.  OPS TEST GOOD. THE AFT WAS RELEASED FOR SERVICE.
